MathSciNet Relay Station
MathSciNet bibliographic data
MR2022371 46B20 (28C99 46E30)
Chen, Shutao; Cui, Yunan; Hudzik, Henryk Isometric copies of $l^1$ and $l^\infty$ in Orlicz spaces equipped with the Orlicz norm. Proc. Amer. Math. Soc. 132 (2004), no. 2, 473–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement